# SDR SWAA2022110359592

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF CARGO DOOR HAS CORROSION AROUND NUT PLATE HOLE BS767+8 RBL22 WL156 / [01] UPDATED MEASUREMENT TABLE AND ATTACHED PHOTO;[02] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] REMOVED ACB FWD SHIELD AT BS767 -BS787+5' RBL22 WL156 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED ACB FWD SHIELD AT BS767 -BS787+5' RBL22 WL156 PER SRM 51-40-05-0G-0 AND DWG 146A0081;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL;[07] INSTALLED NEW ACB FWD SHIELD AT BS767 -BS787+5' RBL22 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081;[08] UPDATED MEASUREMENT TABLE STEP 14 CORRECTED PART NUMBER;[09] UPDATED MEASUREMENT TABLE;[10] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[11] VERIFIED CORRECTIVE ACTION ITEM 7-9; AND MEASUREMENT FIELDS; CARD COMPLETE.
